Publications "Birke, Melanie"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year
Number of items: 13.

Article in a journal

Volgushev, Stanislav ; Birke, Melanie ; Dette, Holger ; Neumeyer, Natalie:
Significance testing in quantile regression.
In: Electronic Journal of Statistics. Vol. 7 (2013) . - pp. 105-145.
ISSN 1935-7524
DOI: https://doi.org/10.1214/12-EJS765

Birke, Melanie ; Neumeyer, Natalie:
Testing monotonicity of regression functions : an empirical process approach.
In: Scandinavian Journal of Statistics. Vol. 40 (2013) Issue 3 . - pp. 438-454.
ISSN 1467-9469
DOI: https://doi.org/10.1111/j.1467-9469.2012.00820.x

Birke, Melanie ; Bissantz, Nicolai:
Testing for symmetries in multivariate inverse problems.
In: Journal of Multivariate Analysis. Vol. 109 (2012) . - pp. 236-253.
ISSN 0047-259x
DOI: https://doi.org/10.1016/j.jmva.2012.03.008

Birke, Melanie ; Dette, Holger ; Stahljans, Kristin:
Testing symmetry of a nonparametric bivariate regression function.
In: Journal of Nonparametric Statistics. Vol. 23 (2011) Issue 2 . - pp. 547-565.
ISSN 1029-0311
DOI: https://doi.org/10.1080/10485252.2010.539687

Birke, Melanie ; Bissantz, Nicolai ; Holzmann, Hajo:
Confidence bands for inverse regression models.
In: Inverse Problems. Vol. 26 (2010) Issue 11 . - 115020.
ISSN 0266-5611
DOI: https://doi.org/10.1088/0266-5611/26/11/115020

Birke, Melanie ; Pilz, Kay F.:
Nonparametric Option Pricing with No-Arbitrage Constraints.
In: Journal of Financial Econometrics. Vol. 7 (2009) Issue 2 . - pp. 53-76.
ISSN 1479-8417

Birke, Melanie ; Dette, Holger:
A note on some random orthogonal polynomials on a compact interval.
In: Proceedings of the American Mathematical Society. Vol. 137 (2009) Issue 10 . - pp. 3511-3522.
ISSN 1088-6826
DOI: https://doi.org/10.1090/S0002-9939-09-09933-X

Birke, Melanie:
Shape constrained kernel density estimation.
In: Journal of Statistical Planning and Inference. Vol. 139 (2009) Issue 8 . - pp. 2851-2862.
ISSN 0378-3758
DOI: https://doi.org/10.1016/j.jspi.2009.01.007

Birke, Melanie:
Central limit theorems for the integrated squared error of derivative estimators.
In: Statistics & Probability Letters. Vol. 78 (2008) Issue 13 . - pp. 1903-1913.
ISSN 1879-2103
DOI: https://doi.org/10.1016/j.spl.2008.01.058

Birke, Melanie ; Dette, Holger:
A note on estimating a smooth monotone regression by combining kernel and density estimates.
In: Journal of Nonparametric Statistics. Vol. 20 (2008) Issue 8 . - pp. 679-691.
ISSN 1029-0311
DOI: https://doi.org/10.1080/10485250802445399

Birke, Melanie ; Dette, Holger:
Estimating a convex function in nonparametric regression.
In: Scandinavian Journal of Statistics. Vol. 34 (2007) Issue 2 . - pp. 384-404.
ISSN 1467-9469
DOI: https://doi.org/10.1111/j.1467-9469.2006.00534.x

Birke, Melanie ; Dette, Holger:
Testing strict monotonicity in nonparametric regression.
In: Mathematical Methods of Statistics. Vol. 16 (2007) Issue 2 . - pp. 110-123.
ISSN 1934-8045
DOI: https://doi.org/10.3103/S1066530707020032

Working paper, discussion paper

Birke, Melanie ; Bissantz, Nicolai:
Shape constrained estimators in inverse regression models with convolution-type operator.
Dortmund : Univ. , 2008 . - (Technical Report / Universität Dortmund, Sonderforschungsbereich 475 Komplexitätsreduktion in Multivariaten Datenstrukturen ; 2008,08 )

This list was generated on Tue Apr 23 09:08:03 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/XML/person_gndid/132700085.xml